MathSciNet Relay Station
MathSciNet bibliographic data
MR1695890 (2000f:11010) 11B25 (05D10)
Brown, Tom C.; Graham, Ronald L.; Landman, Bruce M. On the set of common differences in van der Waerden's theorem on arithmetic progressions. Canad. Math. Bull. 42 (1999), no. 1, 25–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement